MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2 - URINE APPLICATION; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2 - URINE APPLICATION; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 04469658190
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable tina-quant albumin gen.2 - urine application result from the cobas 8000 cobas c 502 module.Patient 1's initial result was 0.7 g/l, the first repeat result was 24.1 g/l, and the second repeat result was 23.1 g/l.Patient 2's initial result was 0.8 g/l, the first repeat result was 48.3 g/l, and the second repeat result was 47.0 g/l.
 
Additional Manufacturer Narrative
The alarm trace showed frequent calibration flags, and qc recovery indicated that some imprecision remained but was within the required range.A hardware performance check (hpc) was conducted, and the results indicate that sample pipetting was within acceptable limits.The provided data, including the getlog file and alarm traces, did not show any evidence of reagent or instrument-related issues.The root cause was consistent with zero or low pipetting for the two affected samples, possibly due to pre-analytical issues.The investigation determined that no product issue was found.

Brand Name
TINA-QUANT ALBUMIN GEN.2 - URINE APPLICATION
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22357363
Report Number1823260-2025-01987
Device Sequence Number12747088
Product Code DCF
UDI-Device Identifier04015630920587
UDI-Public04015630920587
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number04469658190
Device Lot Number858969
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient SexMale